# SDR CALA2014021290366

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 83,379 hours, 23,834 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Out Of Position
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AFTER TAKEOFF.  CREW FELT AIRFRAME VIBRATION STRONG ON TO THRU 5500 FEET WHEN IT DISSIPATED.  CABIN CREW ALSO FELT THE SAME VIBRATION ON FINAL APPROACH, VIBRATION RETURNED IN THE AFT CABIN.  FOUND SEAL AT PANEL 191DL NOT FLUSH WITH WING UPPER SURFACE REPAIR IAW PTT3796003, ACP AIRFRAME VIBRATION COND INSP IAW PTT3796005,
